MathSciNet Relay Station
MathSciNet bibliographic data
MR424710 (54 #12669) 10F30 (12A15)
Smyth, C. J. Some inequalities for certain power sums. Acta Math. Acad. Sci. Hungar. 28 (1976), no.3-4, 271–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement